# SDR SWAA2021060473219

- Difficulty date: May 15, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP TRAILING EDGE SKIN DISBONDED AT OUTBOARD END / REPAIRED AREA OF DELAMINATION ON I/B R/W MAIN FLAP LOWER SKIN. IAW B737-700 SRM 57-53-01-2R-7;SRM 51-70-10-2R-4; SRM 51-70-10-2R-0; AMM 51-21-99-300-801.; STEP 12 OK; SUMMARY STATEMENT AND AUDIT OK
